# SDR 2002UALA01501

- Difficulty date: September 27, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 41,982 hours, 22,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1R CUTOUT FWD FRAME CRACKED AT LOWER INBD CORNER AT FASTENER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
